MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420); Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a catheter issue occurred.The opticross hd imaging catheter was selected for ultrasound examination in the right coronary artery (rca).The physician attempted to perform intravascular ultrasound with a 5 mm catheter.It was difficult to advance due to the tortuosity in the mid rca, but the catheter was advanced to the lesion and ivus was performed.As the physician tried to remove the catheter, it became tangled in the tortuosity in the mid rca.The catheter itself came out, but the hypotube that the catheter was advanced through sheared off on the wire in the mid rca.The physician was able to snare it out using a 4 - 8 mm snare over the wire, but all of the equipment including the guide catheter and wiggle wire had to be removed.The physician confirmed that the tip of the catheter was completely removed from the body.The procedure was completed using original method.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed the imaging window was kinked, and the tip was detached.Microscopic inspection revealed the imaging window was pinched with ripples.Also, the guidewire exit port was observed damaged and the distal section of the tip was detached and was not returned for analysis.
 
Event or Problem Description

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23586027
Report Number2124215-2025-83705
Device Sequence Number9259941
Product Code OBJ
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)260828(10)37324250
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0037324250
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown